# SDR ABXA040061

- Difficulty date: February 12, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 57,263 hours, 61,346 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Damaged
- Location: Mlg Downlock
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ABORTED APPROACH AND CYCLED THE GEAR ON A GO-AROUND.  WHEN GEAR WAS EXTENDED, RIGHT MAIN GEAR UNSAFE LIGHT DID NOT COME ON.  RIGHT LANDING GEAR GREEN LIGHT DID NOT COME ON.  PROX INDICATION WAS NORMAL.  PROBLEM VERIFIED.  FOUND NR 5 PIN ON RIGHT MAIN LANDING GEAR DOWNLOCK CONNECTOR PUSHED BACK INTO RECEPTICAL.  PROPERLY LOCKED NR 5 PIN INTO POSITION.  ALL RIGHT MAIN LANDING GEAR INDICATION LIGHTS OPERATED NORMALLY.  PERFORMED ADJUSTMENT CHECK OF LANDING GEAR POSITION AND WARNING IAW DC-9 MM 32-60-00-2.  OPS CHECKED GOOD.
